| Model Number |
H74939032604040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in a shunt in a moderately tortuous and moderately calcified vessel.A 6.0mm x 40mm x 40cm (4f) sterling balloon catheter was advanced for dilatation.However, during the initial inflation at below nominal pressure, the balloon ruptured.The device was removed, and the procedure was completed with a different device.No complications reported and the patient was in good condition after the procedure.
Event or Problem Description
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.